Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 846315, 6 pages
http://dx.doi.org/10.1155/2013/846315
Research Article

Common Fixed Points for JH-Operators and Occasionally Weakly g-Biased Pairs under Relaxed Condition on Probabilistic Metric Space

1Department of Applied Science (Mathematics), Bipin Tripathi Kumaun Institute of Technology Dwarahat (Almora), Uttarakhand Technical University, Dehradun, Uttarakhand 263653, India
2Department of Mathematics and DST-CIMS, Banaras Hindu University, Varanasi 221005, India

Received 14 May 2013; Revised 2 July 2013; Accepted 3 July 2013

Academic Editor: C. Cuevas

Copyright © 2013 Arvind Bhatt and Harish Chandra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Muhammad Arshad, Abdullah Shoaib, and Pasquale Vetro, “Common Fixed Points of a Pair of Hardy Rogers Type Mappings on a Closed Ball in Ordered Dislocated Metric Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar